# SDR SWIA201025340

- Difficulty date: December 18, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 26,479 hours, 36,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD DIFFICULT TO OPEN AND CLOSE.  (FLT 6418)  LUBRICATED MCD SEAL.
